Rafael López

Universidad de Granada, Spain

Qualifications Ph.D., University of Granada, 1996 Publications(Selected) 1. (with S. Montiel), Constant mean curvature surfaces with planar boundary, Duke Mathematical Journal, 85 (1996), no. 3, 583-604. 2. (with S. Montiel) Existence of constant mean curvature graphs in hyperbolic space, Calculus of Variations and Partial Differential Equations, 8 (1999), no. 2, 177-190. 3. Constant mean curvature graphs on unbounded convex domains, Journal of Differential Equations, 171 (2001), no. 1, 54-62. 4. Constant mean curvature graphs in a strip of R^2, Pacific Journal of Mathematics, 206 (2) (2002), no. 2, 359-374. 5. Some a priori bounds for solutions of the constant Gauss curvature equation, Journal of Differential Equations, 194 (2003), no. 1, 185-197 6. Spacelike hypersurfaces with free boundary in the Minkowski space under the effect of a timelike potential, Communications in Mathematical Physics, 266 (2006), no. 2, 331-342. 7. Capillary channels in a gravitational field, Nonlinearity, 20 (2007), no. 7, 1573-1600. 8. Stationary rotating surfaces in Euclidean space, Calculus of Variations in Partial Differential Equations, 39, numbers 3-4, (2010), 333-359. 9. Bifurcation of cylinders for wetting and dewetting models with striped geometry, SIAM, Journal on Mathematical Analysis, 44 (2012), 946--965. 10. Level curves of constant mean curvature graphs over convex domains, to appear in Journal of Differential Equations.

Biography Updated on 26 January 2013

Scholarly Contributions [Data Provided by scopus]

download